# SDR USAA2013091300001

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 1,457 hours, 182 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKERS WERE PULLED ON OVENS, DUE TO A PLASTIC OR ELECTRICAL ODOR.  MX R & R THE OVEN AT 6 -11.
